MAUDE Adverse Event Report: ARTHREX, INC. LOOP 'N' TACK SUTURE PASSER; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. LOOP 'N' TACK SUTURE PASSER; MANUAL INSTR, GENERAL SURGICAL
Model Number LOOP 'N' TACK SUTURE PASSER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/24/2025, it was reported by a sales representative via (b)(4) that an ar-4068lnt loop 'n' tack suture passer tip broke while trying to pass a suture in the labrum.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
One unpackaged ar-4068lnt, batch 15439773, was received for investigation.Visual inspection confirmed that the tip of the shaft was fractured.Functional testing could not be performed due to the condition of the device.The most likely cause of the reported failure is off-axis insertion or prying and leveraging the device, combined with excessive force during use.The complaint allegation is confirmed.
 
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.This includes prying or levering the device during use, which resulted in the device breaking and/or being damaged.Since the complaint device was not returned and no evidence of the failure was provided, neither physical inspection nor a review of images could be performed.As a result, the complaint allegation could not be confirmed.

Brand Name
LOOP 'N' TACK SUTURE PASSER
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23466144
Report Number1220246-2025-04990
Device Sequence Number18624808
Product Code LXH
UDI-Device Identifier00888867367333
UDI-Public(01)00888867367333(11)250521(17)300430(10)15439773
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOOP 'N' TACK SUTURE PASSER
Device Catalogue NumberAR-4068LNT
Device Lot Number15439773
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer03/02/2026
03/13/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date03/05/2026
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown